A certain generalization of threshold functions
Doklady Akademii Nauk, Tome 196 (1971) no. 6, pp. 1287-1290
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_196_6_a9,
author = {N. N. Aizenberg and Yu. L. Ivaskiv and D. A. Pospelov},
title = {A certain generalization of threshold functions},
journal = {Doklady Akademii Nauk},
pages = {1287--1290},
year = {1971},
volume = {196},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_196_6_a9/}
}
N. N. Aizenberg; Yu. L. Ivaskiv; D. A. Pospelov. A certain generalization of threshold functions. Doklady Akademii Nauk, Tome 196 (1971) no. 6, pp. 1287-1290. http://geodesic.mathdoc.fr/item/DAN_1971_196_6_a9/